MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY IRMA CO2; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY IRMA CO2; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 4748
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(4).H3 other text: product not returned.
 
Event or Problem Description
The customer reported the irma " values are showing high.Etco2 values showing above 45 and fico2 values showing above 6." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the returned device was evaluated.During evaluation the device passed visual inspection.During functional testing, the device triggered a "motor speed out of bounds" error when the airway adapter was installed, this was due to a defective detector filter wheel.Accuracy testing could not be performed on the device due to the "motor speed out of bounds" error preventing the device from obtaining readings.E1.Initial reporter zip code: (b)(6).Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
IRMA CO2
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23460326
Report Number3019388613-2025-00143
Device Sequence Number15724534
Product Code CCK
UDI-Device Identifier07350046131675
UDI-Public(01)07350046131675(11)240416
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4748
Device Catalogue Number4748
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown